# SDR REXA201100715

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N8495D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 24,118 hours, 21,024 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER PLANK FUEL ACCESS HOLE AT WS 54.897 HOLE NR 1 HAS PITTING CORROSION ON I/B EDGE OF CUTOUT MEASURING APPROXIMATELY .002 DEEP IN CRITICAL AND NON-CRITICAL REGION.  REF DI 54304.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
